# SDR CALA0001657

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Aircraft time: 97,096 hours, 21,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV F I/B SUPPORT BEAM CORRODED.  A NEW BEAM WAS INSTALLED IAW GMM 10-900-01 AND SRM 53-16-01.
